Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 4.

Article

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2009) Estimates for the lowest eigenvalue of a star graph. Journal of Mathematical Analysis and Applications, 354 (1). pp. 24-30. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2009) Conditions for the spectrum associated with an asymptotically straight leaky wire to comprise the interval (−∞, ∞). Journal of Physics A: Mathematical and Theoretical, 42 (5). ISSN 1751-8113. (The full text of this publication is not available from this repository)

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2008) Conditions for the spectrum associated with an asymptotically straight leaky wire to contain an interval [− α^2/4, ∞). Archiv der Mathematik, 90 (6). pp. 554-558. ISSN 0003-889X. (The full text of this publication is not available from this repository)

Conference or workshop item

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2008) An example on the discrete spectrum of a star graph. In: Isaac Newton Institute for Mathematical Sciences, Cambridge, UK, January 8-June 29, 2007. (The full text of this publication is not available from this repository)

This list was generated on Mon Apr 21 00:51:03 2014 BST.